# SDR 97CW1

- Difficulty date: September 26, 2003
- Submitted: October 16, 2003
- Operation: General aviation
- Aircraft: N797CW
- Make and model: Cessna 550
- Aircraft serial: 5500232
- Aircraft time: 7,553 hours, 6,649 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 600
- Part time: 7,553 hours, 6,649 cycles
- Component: Pump
- Component part number: 99120173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL PUMP WIRING HARNESS IS NOT SUPPORTED WITHIN THE FUEL CELL AND CHAFED ON THE ALUMINUM FUEL LINE FROM THE PRIMARY PUMP TO THE CHECK VALVE INSIDE THE FUEL CELL.  THERE WAS .006 INCHES DAMAGE TO THE WALL OF THE FUEL LINE AND THE SHIELDING ON THE PUMP WIRING HARNESS WAS CHAFED THROUGH.  THERE WAS NO EVIDENCE OF ARCING.
